Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

does anyone take yaz or yazmin birth control?

if so have u heard of how they are trying to start a lawsuit against it because of heart attacks and stroke and pulminary embulism have any of you experienced this with yaz or yazmin or know anyone who has im on it and i have been on it for 2 months and so im curious thats all

Answer Question
 
Anonymous

Asked by Anonymous at 2:28 PM on Jul. 30, 2009 in Health

Answers (9)
  • I hadn't heard about that. I took it for a couple months but I was getting awful side effects so I had to stop.
    Anonymous

    Answer by Anonymous at 2:30 PM on Jul. 30, 2009

  • my SIL was taking it and had to stop because of some bad side effects. I was going to take it but after i heard about the lawsuit im not risking it
    Lacrisha

    Answer by Lacrisha at 3:04 PM on Jul. 30, 2009

  • I have been on Yaz for 2 years and have had no problems and hav enot heard of any lawsuits. It is right on the inserts about strokes and other side affects.
    tyfry7496

    Answer by tyfry7496 at 3:06 PM on Jul. 30, 2009

  • well tyfry what i cant figure out is these lawsuits but if im not mistaken dont all the bc pills have the same side effects with the blod clots heart attacks strokes?
    Anonymous

    Answer by Anonymous at 5:17 PM on Jul. 30, 2009

  • Whether you take the pill or not, you can still be at risk for heart problems without even knowing. I'm pretty sure any birth control pill has that same risk, but some lifestyles also carry that same risk. I take Yaz to help balance my hormones (40 years old, had tubal after 4 c-sections so I don't need it to prevent pregnancy). I've had no side effects after getting used to taking it (give it a few months). We will all die of something, sometime. The questions to ask are: do I already have an increased risk? Does my family have a history of heart problems? Does my need for the pill outweight the minimal risk of heart problems? (Minimal for SOME, possibly major risk for those with confirmed higher risk factors.) Do I want to take this risk? Will taking the pill make me obsess about my chance of heart problems? (Stress isn't good for your heart either, so if you're just going to obsess about it, maybe don't take it.) Good luck.
    home2stay

    Answer by home2stay at 8:02 AM on Aug. 2, 2009

  • I stopped taking Yasmin when I started getting aural migraines 4-5 times a week and losing my hair. Those were the only bad side effects I experienced, but I was only taking it for about 4 months. It had really positive effects for me the first time I took it, getting rid of my post partum anxiety, and that time I was only on it for 2 months. I have seen commercials about the lawsuits, and I've also seen the commercials about the risks. Most birth control pills carry that risk, though.
    tnm786

    Answer by tnm786 at 8:40 AM on Aug. 2, 2009

  • its not a fair observation ALL birth controll has that risk if you ask me its frivalous

    Michellemom372

    Answer by Michellemom372 at 8:45 AM on Aug. 2, 2009

  • I took Yazmin for about 4 years with no side effects. Then it started getting me sick every night when I took it and then came the migraines. Needless to say I am no longer on it.
    Anonymous

    Answer by Anonymous at 9:03 AM on Aug. 2, 2009

  • I take Yaz and like it. Any birth control you take you are at risk for a heart attack or stroke. You don't even have to be on the pill to have them. Just because there is a lawsuit doesn't mean everyone who takes the pill is going to have a heart attack. It could have been 1 person out of millions. It's apart of life.
    MandyT1021

    Answer by MandyT1021 at 10:36 AM on Aug. 2, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN